Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have acne for most of my life and went through one course of accutane which really boosted my self esteem for the first time..

Well after 2 yrs of having the accutane the acne came back even more worse than ever, I suffer from depression from some troubles in my life right now, but having this acne makes it to where I can't socialize with people and I dont go out anywhere to much, I walk with my head down, I have no self esteem , no confidence..

My doctor will not give me accutane because I suffer from depression, but I think it would proberly would help the situation to put me on it because I am feeling x10 worse than what I normally do...

He has me on antibiotics and retin A with dosen't do anything...

I dont know if I can sign a waiver to the knowing it can cause depression and deal with it or if they are right not to prescribe it, but I am feeling more depressed than ever because of having this acne....... sad.gif

Share this post


Link to post
Share on other sites

Sorry I meant to say I was on the accutane for 5mths and came off, and then after 2 years of a clear complexion the acne flared up

I have acne for most of my life and went through one course of accutane which really boosted my self esteem for the first time..

Well after 2 yrs of having the accutane the acne came back even more worse than ever, I suffer from depression from some troubles in my life right now, but having this acne makes it to where I can't socialize with people and I dont go out anywhere to much, I walk with my head down, I have no self esteem , no confidence..

My doctor will not give me accutane because I suffer from depression, but I think it would proberly would help the situation to put me on it because I am feeling x10 worse than what I normally do...

He has me on antibiotics and retin A with dosen't do anything...

I dont know if I can sign a waiver to the knowing it can cause depression and deal with it or if they are right not to prescribe it, but I am feeling more depressed than ever because of having this acne....... sad.gif

Share this post


Link to post
Share on other sites

Hey lisab,

I know others in the same situation and personally it makes me mad evil.gif

Would it be possible for you to see another derm that would give you accutane?

I have a strong history of depression in my own life and in several family members, but I'm on Accutane. I've been on it for a month and haven't noticed any problems.

If anything I am noticeably happier because my face is clearing and I don't worry about my skin as much.

There's NO scientific evidence that Accutane causes suicidal ideation. But regardless if you're on it you should be closely monitored AND be receiving treatment for your known depression...with those 2 things in place there's no reason for you to be denied accutane!! You've suffered enough!

Share this post


Link to post
Share on other sites

Thank you gypsy, you are the first person that see it from my point, I do think that you are right in what you say, hell I wish my derm was as sympathetic as you are....

Hey lisab,

I know others in the same situation and personally it makes me mad  evil.gif

Would it be possible for you to see another derm that would give you accutane?

I have a strong history of depression in my own life and in several family members, but I'm on Accutane. I've been on it for a month and haven't noticed any problems.

If anything I am noticeably happier because my face is clearing and I don't worry about my skin as much.

There's NO scientific evidence that Accutane causes suicidal ideation. But regardless if you're on it you should be closely monitored AND be receiving treatment for your known depression...with those 2 things in place there's no reason for you to be denied accutane!! You've suffered enough!

Share this post


Link to post
Share on other sites

Question: Were you depressed before you had acne or are you depressed because of acne? If you're depression is derived from acne, then you should definitely get a second opinion. Going on Accutane is the only thing that is keeping me from getting more depressed than I already am.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×